Per citar aquest document: http://ddd.uab.cat/record/80
Implementation of a continuation method for normal maps
Sellami, Hichem
Robinson, Stephen M.

Data: 1997
Resum: This paper presents an implementation of a nonsmooth continuation method of which the idea was originally put forward by Alexander et al. We show how the method can be computationally implemented and present numerical results for variational inequality problems in up to 96 variables. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Variational inequality ; Generalized equation ; Normal map ; Continuation method ; Homotopy method ; Path-following
Publicat a: Mathematical Programming, vol. 76 n. 3 (1997) p. 563-578, ISSN 0025-5610



16 p, 974.1 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir